MathSciNet Relay Station
MathSciNet bibliographic data
MR254917 60.60
Kurtz, Thomas G. Solutions of ordinary differential equations as limits of pure jump Markov processes. J. Appl. Probability 7 1970 49–58.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement